Tsimshian Connectives
Bibliographic Data
| ID | 4560289 |
|---|---|
| Authors | John A Dunn (corresponding author) |
| Year | 1979 |
| Volume | 45 |
| Issue | 2 |
| Pages | 131-140 |
| Publication date | 1979-04-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | International Journal of American Linguistics (JOURNAL) |
| Journal identifiers | ISSN: 0020-7071 • E-ISSN: 1545-7001 |
| Publisher | University of Chicago Press (PUBLISHER • US) |
| DOI | 10.1086/465584 |
| OpenAlex | W4235655755 |
| Language | EN |
| Citations received | 2 |
Grammaticalization · Library science · Linguistics · Subject (documents · Computer Science · Language, Discourse, Communication Strategies · Linguistic Variation and Morphology · Multilingual Education and Policy · Philosophy
| Citations per year | 0.05 |
|---|---|
| Citation span | 1989 - 2017 (29) |
| Highly cited | No |